?

Log in

Weird stuff.....

Ok. so, I guess I should tell someone about this.....on Monday night...I think it was.....I just like...seriously went all emo...I don't know WHY exactly...but...like...I almost was tempted to like...seriously cut my wrist...but..I just couldn't..I was too afraid because of my strange fear of blood...but I really WANTED to at the time....I know...it's bad X____x and...I cried in the bathroom for an hour at least ...but...then I really DID do something kinda dangerous I guess? I'm on a prescription called prozac because I'm....kinda depressed all the time...but I'm only suppose to take 1 and 1/2 pills. So anyway....that night...I was feeling TERRIBLE and I took 2 tablets instead :X and yeah...weird thoughts have been going into my mind...like...thoughts I've NEVER had before...some of them REALLY good and some of them REALLY bad... but I think in general it has improved my social anxiety abit maybe?....because yesterday I was actually thinking a little bit about...asking someone to come to my house for the day to hang out or what not....which.....because I have social anxiety...that's just REALLY strange for ME!! I KNOW it's normal for other people but it's definitely NOT for me... and uh....yeah and then there's the BAD side... I've been just feeling really depressed for some reason after I started just taking 2 pills instead of 1 and 1/2 everyday....and...I took one on tuesday night, wednesday night too...because my therapist said it's bad to like....just....go down or up on the pills all of a sudden....

I've been getting more headaches though.....I think. and...it's really wierd....I've been wanting someone as a mate or whatever? :| Yes, I'm single and it USUALLY doesn't bug me...not ONE bit... but ever since I started taking more pills then I was suppose to....I was like...SOO SOOO desperate for a guy for some reason.....It might have to do with the sexiest dream in my life I had on monday night or whatever...but I don't really know for sure :|

Yeah so...my mood is REALLY strange now....I don't know whether taking an extra half of a pill is really THAT bad or not....but I did it ): I don't know if I should tell my mom, therapist, or psychologist or not. I just hope it's not gonna kill me literally to take more  X____x

My mood has been "bi polar-ish" lately....

Profile

candyfoxy
candyfoxy

Latest Month

April 2009
S M T W T F S
   1234
567891011
12131415161718
19202122232425
2627282930  

Page Summary

Syndicate

RSS Atom
Powered by LiveJournal.com